Skip to Main content Skip to Navigation
Journal articles

Boundary feedback control of an anti-stable wave equation

Abstract : We discuss boundary control of a wave equation with a non-linear antidamping boundary condition. We design structured finite-dimensional H ∞-output feedback controllers which stabilize the infinite dimensional system exponentially in closed loop. The method is applied to control torsional vibrations in drilling systems with the goal to avoid slip-stick.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03188075
Contributor : Laurine Wibaux <>
Submitted on : Thursday, April 1, 2021 - 4:15:25 PM
Last modification on : Sunday, April 11, 2021 - 12:10:54 PM

File

DTIS21066_postprint.pdf
Files produced by the author(s)

Identifiers

Citation

Pierre Apkarian, Dominikus Noll. Boundary feedback control of an anti-stable wave equation. IMA Journal of Mathematical Control and Information, Oxford University Press (OUP), 2020, 37 (4), pp.1367-1399. ⟨10.1093/imamci/dnaa017⟩. ⟨hal-03188075⟩

Share

Metrics

Record views

28

Files downloads

28